# SDR C2XA01CL245

- Difficulty date: December 15, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 3605401003
- Part serial: UNK
- Condition: Leaking
- Location: Left Wing
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#3213 THE CREW REPORTED THE #2 HYDRAULIC SYSTEM FAILED.LOST HYDRAULIC QUANTITY.THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #1 SPEED BRAKE ACTUATOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
